Volume 36, Issue 1 (2016)

The annihilator ideal graph of a commutative ring Details     PDF
Mojgan Afkhami, Nesa Hoseini, Kazem Khashyarmanesh 1-10

From absolute to affine geometry in terms of point-reections, midpoints, and collinearity Details     PDF
Jesse Alama, Victor Pambuccian 11-24

Rank 2 spanned vector bundles on {P}^2 with a fixed restriction to a line or a prescribed order of stability Details     PDF
Edoardo Ballico 25-36

Jacobi-Sohncke Type Mixed Modular Equations And Their Applications Details     PDF
M. S. Mahadeva Naika, K. Sushan Bairy, C. Shivashankar 37-54

On Turán's inequality for complex polynomials Details     PDF
N. Prasanna Kumar 55-62

The Theorem of Klee on The Density of Support Points Details     PDF
N. Stavrakas 63-66

Ingham type inequalities towards Parseval equality Details     PDF
A. Avantaggiati, P. Loreti 67-78

Zero-dimensional subschemes of projective spaces related to double points of linear subspaces and to fattening directions Details     PDF
E. Ballico 79-102

Abstract differential calculus Details     PDF
M. H. Papatriantafillou 103-122

Completely positive matrices of order 5 with \widehat{CP}-graph Details     PDF
M. Cedolin, L. Salce 123-132

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932